# SDR SIMA201105301

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 19,003 hours, 16,793 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 1456938260814569
- Condition: Gouged
- Location: Aileron
- Component: Aileron, Emb
- Component part number: 14569000662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND RIGHT AILERON DAMPNER AND PCA FITTINGS DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT AILERON DAMPNER AND PCA FITTINGS IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
